Jump to content
Important Survey - Please Participate ×

Light-headedness, vertigo normal near taper end?


[Ma...]

Recommended Posts

Hi Buddies,

 

I'm just wondering if I should go to the doctor for this (I've seen a lot of doctors lately), I'm near the end of my taper and I've been getting periods of light headedness and sometimes minor vertigo when I turn my head too fast. I feel a pressure up the sides of my neck too when it's sometimes happening. It comes and goes a lot throughout the day. I'm strangely not anxious but I don't like the sx because I feel unsteady. Has anyone else experienced this late stage taper (or at all during taper)? Thanks for any reassurance

Link to comment
Share on other sites

Earlier in my taper I didn't get very much in the form of head symptoms but when I cut from 1mg Valium to 0.5mg I started getting all kinds of head stuff. Started with a bad tension headache for several days in a row, brain fog, dizziness, etc. I'm not gonna tell you not to get checked out by a Dr., if you need reassurance you should. But those symptoms happened to me (and still happening) once I got down to lower amounts.
Link to comment
Share on other sites

I'm not sure when this started for me, but I noticed it when I was up and around more after my taper ended.  It came and went for quite some time and I became good at remembering not to turn my head fast, get up fast, and be ready to grab furniture to steady myself.

 

If it is worrying, it never hurts to have an ear, nose and throat specialist check you over.

 

:smitten:

Link to comment
Share on other sites

×
×
  • Create New...